RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 90–102 (Mi mz2212)  

$K$-automorphism class of algebras of binary functions

E. E. Marenich

Murmansk State Pedagogical University

Full text: PDF file (2870 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 608–616

Bibliographic databases:

UDC: 519.1; 512
Received: 01.08.1988

Citation: E. E. Marenich, “$K$-automorphism class of algebras of binary functions”, Mat. Zametki, 55:6 (1994), 90–102; Math. Notes, 55:6 (1994), 608–616

Citation in format AMSBIB
\Bibitem{Mar94}
\by E.~E.~Marenich
\paper $K$-automorphism class of algebras of binary functions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 90--102
\mathnet{http://mi.mathnet.ru/mz2212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296015}
\zmath{https://zbmath.org/?q=an:0835.16030}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 608--616
\crossref{https://doi.org/10.1007/BF02110356}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600024}


Linking options:
  • http://mi.mathnet.ru/eng/mz2212
  • http://mi.mathnet.ru/eng/mz/v55/i6/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:49
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020